| Model Number |
15 |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/11/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A stryker field service technician evaluated the customer's device and was able to verify and duplicate the reported issue.After replacing the main keypad and keypad cable, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer for use.
Event or Problem Description
A customer contacted stryker to report that the buttons on their device would not work except for the power on button.There was no patient use associated with the reported event.